MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. ONE-STEP CENTESIS CATHETER

MERIT MEDICAL SYSTEMS, INC. ONE-STEP CENTESIS CATHETER
Catalog Number TAPS-5F-10LT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause could not be determined.A review of the complaint database was performed and no similar complaints for this lot number were found.A review of the device history record was performed and no exception documents were identified.
 
Event or Problem Description
The account alleges the valve on the one step separated from the hub.No patient injury reported.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.However, a photograph of the defect was provided.The photograph was reviewed and the complaint was confirmed.Root cause is determined to be due to the manufacturing process.A review of the device history record was performed and no exception documents were identified.A review of the complaint database was performed and no similar complaints for this lot number were found.

Brand Name
ONE-STEP CENTESIS CATHETER
Common Device Name
CENTESIS CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
901 moorefield park dr
#103
north chesterfield VA 23236
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
901 moorefield park dr
#103
north chesterfield VA 23236
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22061196
Report Number1125782-2025-00005
Device Sequence Number15572789
Product Code PXI
UDI-Device Identifier00884450038741
UDI-Public00884450038741
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2025
Device Catalogue NumberTAPS-5F-10LT
Device Lot NumberT3126550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown